On recursion operators

Sanders, JA and Wang, JP (2001) On recursion operators. Physica D: Nonlinear Phenomena, 149 (1-2). pp. 1-10. ISSN 0167-2789. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0167-2789(00)00188-3

Abstract

We observe that application of a recursion operator of the Burgers equation does not produce the expected symmetries. This is explained by the incorrect assumption that D-x(-1), D-x = 1. We then proceed to give a method to compute the symmetries using the recursion operator as a first-order approximation. (C) 2001 Elsevier Science B.V. All rights reserved.

Item Type: Article
Uncontrolled keywords: recursion operator; cylindrical Korteweg-de Vries equation (cKdV); symmetries; cosymmetries
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:26
Last Modified: 14 Jan 2010 13:59
Resource URI: http://kar.kent.ac.uk/id/eprint/702 (The current URI for this page, for reference purposes)
  • Depositors only (login required):